MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 SLAP HAMMER ATTACHMENT; KNEE INSTRUMENT : IMPACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US SP2 SLAP HAMMER ATTACHMENT; KNEE INSTRUMENT : IMPACTION INSTRUMENTS
Model Number 96-6510
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer is complaining the impaction plate to be broken off the instrument.No surgery delay, no part remaining in patient, no adverse consequences reported.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary
=
> no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H6 component code: appropriate term/code not available (g07002) used to capture no findings available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received stated that the hcp provided the sales rep with wrong complaint info mistakenly.The correct complaint info is that the thread of sp2 slap hammer attachment does not grip in the pan and could not be used anymore.

Brand Name
SP2 SLAP HAMMER ATTACHMENT
Common Device Name
KNEE INSTRUMENT : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10556319
Report Number1818910-2020-20511
Device Sequence Number2682453
Product Code FZY
UDI-Device Identifier10603295248620
UDI-Public10603295248620
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6510
Device Catalogue Number966510
Device Lot NumberGM3883201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer09/10/2020
12/01/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date09/24/2020
12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1